# SDR AALA201710019011

- Difficulty date: September 6, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Arm
- Part number: D5537131800400
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON FITTING ASSEMBLY FORKED END LOOSE BEARING HINGE ARM 7. REPLACED HINGE ARM PER AMM 55-36-41-0401 AND SRM A319 51-72-11.
